MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. SHORT THROW SNARE - MINI-OVAL

UNITED STATES ENDOSCOPY GROUP, INC. SHORT THROW SNARE - MINI-OVAL
Model Number 00711018
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The short throw snare is an electrosurgical device designed to be used endoscopically to grasp, dissect and transect tissue during gastrointestinal (gi) endoscopic procedures.These devices are used with diathermic energy.The reported use of the device for foreign body retrieval is not within the intended use of this product.The device history record was reviewed and confirmed the devices were manufactured to specification.There have been no other complaints associated with this lot.The device subject of this event was returned to us endoscopy for evaluation.Examination of the device found one end of the snare loop wire had separated from the cable assembly and the other end of the loop remained attached to the cable assembly.The snare loop wire was deformed indicating excessive force during use.Us endoscopy has requested the distributor offer in-service training to the user facility on the intended use of the device.
 
Event or Problem Description
The distributor in the (b)(4) reported snare loop became partially detached during a procedure to retrieve a feeding tube bumper.A second snare was used to complete the procedure.There was no report of harm to the patient or user.

Brand Name
SHORT THROW SNARE - MINI-OVAL
Common Device Name
SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key7836649
Report Number1528319-2018-00028
Device Sequence Number1980864
Product Code FDI
UDI-Device Identifier00816765010839
UDI-Public(01)00816765010839
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K924105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model Number00711018
Device Catalogue Number00711018
Device Lot Number1801694
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1